MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD.; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer

ZIMMER ORTHOPAEDIC MFG. LTD.; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was in a journal article that patient required wound excision approximately 4 months post implantation.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).B3 year published: 2022, 2024.D10: pn: 42511000413 ln: 65691836 articular surface fixed bearing cruciate retaining (cr) left 13 mm height.Pn: 42502006401 ln: 66196359 femur cemented cruciate retaining (cr) narrow left size 8.G2 foreign ¿ the netherlands.Eijking, h.M., hendrickx, r., van haaren, e.H., schotanus, m.G.M., dorling, i., bouwman, l., boonen, b., most, j.(2026).Robotic-assisted inverse kinematic aligned vs conventional mechanical aligned total knee arthroplasty.Unpublished manuscript.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Was initially reported under 0001822565-2026-00276.

Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25162510
Report Number3007963827-2026-00189
Device Sequence Number15611984
Product Code JWH
UDI-Device Identifier00889024471030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale